# SDR WX0A070292A

- Difficulty date: April 24, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N895GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 7075T6032
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CRACK IN CUSP WEB AT STA 806 RIGHT SIDE.
